# SDR SWIA202056049

- Difficulty date: December 16, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWNG FWD FUSELAGE STOP FITTING POSSILBY CRACKED.  FLAGGED   (C-CHECK) RO 2/6/2021   LH OVERWING FWD FUSELAGE LWR EMERGENCY DOOR STOP FITTING GOUGED REMOVED REF MHIRJ REO 670-53-41-507 REV --, DATED 2021-01-18.
